Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 1410408, 16 pages
https://doi.org/10.1155/2017/1410408
Research Article

Attractors for a Class of Abstract Evolution Equations with Fading Memory

College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China

Correspondence should be addressed to Xuan Wang; nc.ude.unwn@nauxgnaw

Received 1 January 2017; Accepted 27 April 2017; Published 14 June 2017

Academic Editor: Kishin Sadarangani

Copyright © 2017 Xuan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Giorgi, J. E. M. Rivera, and V. Pata, “Global attractors for a semilinear hyperbolic equation in viscoelasticity,” Journal of Mathematical Analysis and Applications, vol. 260, no. 1, pp. 83–99, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  2. B. D. Coleman and W. Noll, “Foundations of linear viscoelasticity,” Reviews of Modern Physics, vol. 33, pp. 239–249, 1961. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. C. M. Dafermos, “Asymptotic stability in viscoelasticity,” Archive for Rational Mechanics and Analysis, vol. 37, pp. 297–308, 1970. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. Fabrizio and A. Morro, Mathematical problems in linear viscoelasticity, vol. 12 of SIAM Studies in Applied Mathematics, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. Arrieta, A. N. Carvalho, and J. K. Hale, “A damped hyperbolic equation with critical exponent,” Communications in Partial Differential Equations, vol. 17, no. 5-6, pp. 841–866, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. R. Temam, Infinit Dimensional Dynamical System in Mechanichs and Physics, Springer, New York, NY, USA, 2nd edition, 1997.
  7. A. C. Lazer and P. J. McKenna, “Large-amplitude periodic oscillations in suspension bridges: some new connections with nonlinear analysis,” SIAM Review. A Publication of the Society for Industrial and Applied Mathematics, vol. 32, no. 4, pp. 537–578, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Q. Z. Ma, “Asymptotic behavior of the solution for the floating beam,” Journal of Northwest Normal University (Natural Science), vol. 41, no. 6, pp. 4–7, 2005. View at Google Scholar
  9. V. Pata and A. Zucchi, “Attractors for a damped hyperbolic equation with linear memory,” Journal of Advanced Mathematics and Applications, vol. 11, no. 2, pp. 505–529, 2001. View at Google Scholar
  10. Q. Ma and C. Zhong, “Existence of strong global attractors for hyperbolic equation with linear memory,” Applied Mathematics and Computation, vol. 157, no. 3, pp. 745–758, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. C. Sun, D. Cao, and J. Duan, “Non-autonomous wave dynamics with memory-asymptotic regularity and uniform attractor,” Discrete and Continuous Dynamical Systems. Series B. A Journal Bridging Mathematics and Sciences, vol. 9, no. 3-4, pp. 743–761, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. M. Cavalcanti, L. H. Fatori, and T. F. Ma, “Attractors for wave equations with degenerate memory,” Journal of Differential Equations, vol. 260, no. 1, pp. 56–83, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. F. Zhou and M. Zhao, “Random attractors for damped non-autonomous wave equations with memory and white noise,” Nonlinear Analysis, vol. 120, Article ID 10484, pp. 202–226, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  14. L. Xu and Q. Ma, “Existence of random attractors for the floating beam equation with strong damping and white noise,” Boundary Value Problems, 2015:126, 13 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. S. Borini and V. Pata, “Uniform attractors for a strongly damped wave equation with linear memory,” Asymptotic Analysis, vol. 20, no. 3-4, pp. 263–277, 1999. View at Google Scholar · View at MathSciNet · View at Scopus
  16. S. Gatti, A. Miranville, V. Pata, and S. Zelik, “Attractors for semi-linear equations of viscoelasticity with very low dissipation,” The Rocky Mountain Journal of Mathematics, vol. 38, no. 4, pp. 1117–1138, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. C. Sun and M. Yang, “Dynamics of the nonclassical diffusion equations,” Asymptotic Analysis, vol. 59, no. 1-2, pp. 51–81, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. X. Wang, W. C. Ju, and C. K. Zhong, “Strong attractors for the non-autonomous nonclassical diffusion equations with fading memory,” Chinese Annals of Mathematics, vol. 34A, no. 6, pp. 671–688, 2013. View at Google Scholar
  19. X. Wang, L. Yang, and C. Zhong, “Attractors for the nonclassical diffusion equations with fading memory,” Journal of Mathematical Analysis and Applications, vol. 362, no. 2, pp. 327–337, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. J. W. Cholewa and T. Dlotko, Global Attractors in Abstract Parabolic Problems, vol. 278, Cambridge University Press, 2000. View at Publisher · View at Google Scholar · View at MathSciNet